SP Premium
TRICIARICE
10,000-14,999 SparkPoints 13,909
SparkPoints
 

Mystery solved

Monday, February 20, 2017

I gained 4 lbs in the last 4 weeks! I was getting so upset. I was eating right and exercising. Then I found out that the medicine I've been taking the last 6 weeks can cause "considerable" weight gain. I was so happy when the doctor told me that. I know he thinks I'm nuts because I laughed. I laughed from relief. I couldn't understand what I was doing or not doing to cause the weight gain. At first I thought it was some kind of plateau in my weight loss. But when I started gaining it worried me. Now I'm off the meds and hopefully my weight will get back on track. I am going to put in a little extra exercise in the coming weeks though. I have promised myself to never go back to giving up and gaining weight. And I always try to keep my promises. 🙌🏃💜
Share This Post With Others
Member Comments About This Blog Post